# SDR DALA2021030501266

- Difficulty date: February 26, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,485 hours, 37,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DURING INSPECTION CRACKS FOUND IN FR 20 LHS IN HOLES #8,#A, AND #C. CORRECTIVE ACTION: REPAIRED PER ERA 32-589650. REQUIRES REPETIVE INSPECTION. OK FOR SERVICE AT THIS TIME. (1741045)
